It is currently Wed Aug 16, 2017 1:21 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Advice please!!!
PostPosted: Tue Dec 03, 2013 7:19 pm 
Offline
Average Poster
Average Poster

Joined: Tue Dec 03, 2013 12:00 am
Posts: 5
Hi,

I am on day 2 of suboxone and I feel like crap. I am in a drugged fog and nauseous. Yesterday my dr gave me 8mg to take. I called him this morning and asked to reduce my dose to 4 mg however I am still feeling just as if not worse then yesterday. I am planning on only taking 2mg tomorrow. I just want to feel somewhat normal. I can't function, sleep or do anything. I am so miserable. The good thing is that I haven't even thought about taking a pill. In fact the thought of putting any kind of medication in my body makes me sick to my stomach. I know it takes a few days to stabilize but it's so difficult when I have 2 small kids and work to do. If anyone has any advice I would appreciate it.

Thx


Top
 Profile  
 
 Post subject: Re: Advice please!!!
PostPosted: Tue Dec 03, 2013 9:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
I can only imagine the rough adjustment while having to tend to two kids, I'm sorry! I don't have much of any advice, other than to lower the dose while you acclimate. The problem is that the half life is so long, which means it stays in your system for days. That's why you don't feel any better yet, despite taking less suboxone today. It usually takes 2-3 days to feel any real dose changes, specifically drops.

What was your opiate habit/ tolerance prior to starting suboxone?


Top
 Profile  
 
 Post subject: Re: Advice please!!!
PostPosted: Wed Dec 04, 2013 2:04 pm 
Offline
Average Poster
Average Poster

Joined: Tue Dec 03, 2013 12:00 am
Posts: 5
Thanks. I woke up today with some w/d so I took a 2mg dose. Yesterday 2 hours after taking the 4mg I was an absolute mess and completely unable to function. I think I was definitely put on too high a dose to start. I am feeling a little better today but not much. Luckily my husband has been able to take care of the kids so I can rest. My doc was 10mg Vicodin. I was up to 6-8 a day. I tried quitting cold turkey but couldn't stand the w/d's and I don't have the willpower for a tapper. I think now that I am on a lower dose I should start to stabilize soon (I hope)


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Advice please!!!
PostPosted: Wed Dec 04, 2013 2:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
60-80mgs of hydro is a very light opiate habit. Maybe not in terms of destruction to your life, but as far as using opiate replacement therapy goes, you don't need very much at all. I wouldn't do more than 1-2mgs as day, JMO. I am not a doctor.

Keep us posted, hope you feel better today. Glad your husband is helping you out, that makes me happy.


Top
 Profile  
 
 Post subject: Re: Advice please!!!
PostPosted: Wed Dec 04, 2013 2:31 pm 
Offline
Average Poster
Average Poster

Joined: Tue Dec 03, 2013 12:00 am
Posts: 5
Yeah I agree with you that 1-2mg should be my max. Thanks for the support I really appreciate it.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group